MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 0.55 ML, SMALLBORE TRIFUSE EXT SET W/3 CHEMOCLAVE®, SPIROS® W/; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 0.55 ML, SMALLBORE TRIFUSE EXT SET W/3 CHEMOCLAVE®, SPIROS® W/; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3700
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one (1) used ch3700 smallbore trifuse ext set w/3 chemoclave, spiros for inspection.As received, the spin feature on the spiros was activated and spinning freely.No spline damage or shear tab anomalies were observed.The spiros was fully connected and bonded to the distal end of the trifuse.The bond area was examined under ultraviolet (uv) light and was found to have sufficient coverage.The spiros showed no propensity to disconnect from the set.The spiros were functionally tested and met product specifications.The reported complaint was unable to be replicated or confirmed.A device history review (dhr) lot# review could not be conducted because no lot number(s) was/were identified.
 
Event or Problem Description
It was reported that a 5.5" (14 cm) appx 0.55 ml, smallbore trifuse ext set w/3 chemoclave®, spiros® w/red cap, 3 clamps was found to have separated during patient use.The report stated that the spiros at the end of the trifuse pops off of the tubing.Found as they tried to hook it up and start chemo.It will attach but if you barely touch/spin it, it falls off the tubing.There was no patient harm reported.

Brand Name
5.5" (14 CM) APPX 0.55 ML, SMALLBORE TRIFUSE EXT SET W/3 CHEMOCLAVE®, SPIROS® W/
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21511422
Report Number9617594-2025-00394
Device Sequence Number4448966
Product Code ONB
UDI-Device Identifier00887709089181
UDI-Public00887709089181
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3700
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMO, UNK MFR
Patient SexUnknown